Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On best conditioned matrices


Authors: G. E. Forsythe and E. G. Straus
Journal: Proc. Amer. Math. Soc. 6 (1955), 340-345
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0069585-4
MathSciNet review: 0069585
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Todd, The condition of a certain matrix, Proc. Cambridge Philos. Soc. vol. 46 (1950) pp. 116-118. MR 0033192 (11:403g)
  • [2] David Young, On the solution of linear systems by iteration, Proceedings of the Sixth Symposium in Applied Mathematics, to be published.
  • [3] -, Iterative methods for solving partial difference equations of elliptic type, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 92-111. MR 0059635 (15:562b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0069585-4
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society